Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 381829, 9 pages
http://dx.doi.org/10.1155/2014/381829
Research Article

Determinants, Norms, and the Spread of Circulant Matrices with Tribonacci and Generalized Lucas Numbers

1Department of Mathematics, Linyi University, Linyi, Shandong 276000, China
2Department of Mathematics, Shandong Normal University, Ji’nan, Shandong 250014, China

Received 28 March 2014; Accepted 26 April 2014; Published 11 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Juan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Chen, J. Lin, and C. S. Chen, “The method of fundamental solutions for solving exterior axisymmetric Helmholtz problems with high wave-number,” Advances in Applied Mathematics and Mechanics, vol. 5, no. 4, pp. 477–493, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S.-L. Lei and H.-W. Sun, “A circulant preconditioner for fractional diffusion equations,” Journal of Computational Physics, vol. 242, pp. 715–725, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Karasozen and G. Simsek, “Energy preserving integration of bi-Hamiltonian partial differential equations,” Applied Mathematics Letters, vol. 26, no. 12, pp. 1125–1133, 2013. View at Google Scholar
  4. K. Otto, “Analysis of preconditioners for hyperbolic partial differential equations,” SIAM Journal on Numerical Analysis, vol. 33, no. 6, pp. 2131–2165, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. W. Sachs and A. K. Strauss, “Efficient solution of a partial integro-differential equation in finance,” Applied Numerical Mathematics, vol. 58, no. 11, pp. 1687–1703, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. E. Gilmour, “Circulant matrix methods for the numerical solution of partial differential equations by FFT convolutions,” Applied Mathematical Modelling, vol. 12, no. 1, pp. 44–50, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. W. Brockett and J. L. Willems, “Discretized partial differential equations: examples of control systems defined on modules,” Automatica, vol. 10, no. 5, pp. 507–515, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. E. Cohn and D. P. Dee, “Observability of discretized partial differential equations,” SIAM Journal on Numerical Analysis, vol. 25, no. 3, pp. 586–617, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Zhang, H. Chen, and L. Wang, “Strang-type preconditioners applied to ordinary and neutral differential-algebraic equations,” Numerical Linear Algebra with Applications, vol. 18, no. 5, pp. 843–855, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Delgado, N. Romero, A. Rovella, and F. Vilamajó, “Bounded solutions of quadratic circulant difference equations,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 897–907, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. X.-Q. Jin, V.-K. Sin, and L.-L. Song, “Circulant-block preconditioners for solving ordinary differential equations,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 409–418, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. C. Wilde, “Differential equations involving circulant matrices,” The Rocky Mountain Journal of Mathematics, vol. 13, no. 1, pp. 1–13, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-J. Wittsack, A. M. Wohlschläger, E. K. Ritzl et al., “CT-perfusion imaging of the human brain: advanced deconvolution analysis using circulant singular value decomposition,” Computerized Medical Imaging and Graphics, vol. 32, no. 1, pp. 67–77, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. J. F. Henriques, R. Caseiro, P. Martins, and J. Batista, “Exploiting the circulant structure of tracking-by-detection with kernels,” in Proceedings of the European Conference on Computer Vision (ECCV '12), pp. 1–14, 2012.
  15. X. Huang, G. Ye, and K.-W. Wong, “Chaotic image encryption algorithm based on circulant operation,” Abstract and Applied Analysis, vol. 2013, Article ID 384067, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Andrecut, “Applications of left circulant matrices in signal and image processing,” Modern Physics Letters B, vol. 22, no. 4, pp. 231–241, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. P. J. Davis, Circulant Matrices, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  18. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University, Chengdu, China, 1999.
  19. D. V. Jaiswal, “On determinants involving generalized Fibonacci numbers,” The Fibonacci Quarterly, vol. 7, pp. 319–330, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. A. Lind, “A Fibonacci circulant,” The Fibonacci Quarterly, vol. 8, no. 5, pp. 449–455, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. Lin, “Fibonacci-Lucas quasi-cyclic matrices,” The Fibonacci Quarterly, vol. 40, no. 3, pp. 280–286, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. S.-Q. Shen, J.-M. Cen, and Y. Hao, “On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9790–9797, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. Y. Gao, Z. L. Jiang, and Y. P. Gong, “On the determinants and inverses of skew circulant and skew left circulant matrices with Fibonacci and Lucas Numbers,” WSEAS Transactions on Mathematics, vol. 12, no. 4, pp. 472–481, 2013. View at Google Scholar
  24. X. Y. Jiang, Y. Gao, and Z. L. Jiang, “Determinants and inverses of skew and skew left circulant matrices involving the k-Fibonacci numbers in communications-I,” Far East Journal of Mathematical Sciences, vol. 76, no. 1, pp. 123–137, 2013. View at Google Scholar
  25. X. Y. Jiang, Y. Gao, and Z. L. Jiang, “Determinants and inverses of skew and skew left circulant matrices involving the k-Lucas numbers in communications-II,” Far East Journal of Mathematical Sciences, vol. 78, no. 1, pp. 1–17, 2013. View at Google Scholar
  26. S. Solak, “On the norms of circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 125–132, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. A. Ipek, “On the spectral norms of circulant matrices with classical Fibonacci and Lucas numbers entries,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 6011–6012, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Shen and J. Cen, “On the bounds for the norms of r-circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2891–2897, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. M. Akbulak and D. Bozkurt, “On the norms of Toeplitz matrices involving Fibonacci and Lucas numbers,” Hacettepe Journal of Mathematics and Statistics, vol. 37, no. 2, pp. 89–95, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. A. Bose, R. S. Hazra, and K. Saha, “Spectral norm of circulant-type matrices,” Journal of Theoretical Probability, vol. 24, no. 2, pp. 479–516, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. L. Mirsky, “The spread of a matrix,” Mathematika, vol. 3, pp. 127–130, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. Sharma and R. Kumar, “Remark on upper bounds for the spread of a matrix,” Linear Algebra and its Applications, vol. 438, no. 11, pp. 4359–4362, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Wu, P. Zhang, and W. Liao, “Upper bounds for the spread of a matrix,” Linear Algebra and its Applications, vol. 437, no. 11, pp. 2813–2822, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. C. R. Johnson, R. Kumar, and H. Wolkowicz, “Lower bounds for the spread of a matrix,” Linear Algebra and Its Applications, vol. 71, pp. 161–173, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. M. Elia, “Derived sequences, the Tribonacci recurrence and cubic forms,” The Fibonacci Quarterly, vol. 39, no. 2, pp. 107–115, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. B. Balof, “Restricted tilings and bijections,” Journal of Integer Sequences, vol. 15, Article ID 12.2.3, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. S. Rabinowitz, “Algorithmic manipulation of third-order linear recurrences,” The Fibonacci Quarterly, vol. 34, no. 5, pp. 447–464, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  38. A. Bose and J. Mitra, “Limiting spectral distribution of a special circulant,” Statistics and Probability Letters, vol. 60, no. 1, pp. 111–120, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus